# SDR SWAA2021081793173

- Difficulty date: June 17, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 55,251 hours, 32,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB SIDEWALL SUPPORT BS 727-787 LBL 22 WL 156 HAS CORROSION / REMOVED AND INSTALLED NEW ACB SIDEWALL SUPPORT P.O #795658 AT BS 727-787 LBL 22 WL 156 IAW SRM 51-40-02-0G-0 AND DWG 146A7500
